MathSciNet Relay Station
MathSciNet bibliographic data
MR2569871 (2010j:34094) 34C15 (28A75 28A80 37C45)
Pašić, Mervan; Žubrinić, Darko; Županović, Vesna Oscillatory and phase dimensions of solutions of some second-order differential equations. Bull. Sci. Math. 133 (2009), no. 8, 859–874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement